# SDR AALA20060331

- Difficulty date: May 23, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT COVER AT NUMBER 5 JUMPSEAT MISSING.  REPLACED EMERGENCY LIGHT ASSEMBLY AT NUMBER 5 JUMPSEAT FOR MISSING EMERGENCY LIGHT COVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
